Publication
Title
Algebraic structures for capturing the provenance of SPARQL queries
Author
Abstract
Language
English
Source (journal)
Journal of the Association for Computing Machinery. - New York, N.Y., 1954, currens
Publication
New York, N.Y. : 2016
ISSN
0004-5411 [print]
1557-735X [online]
Volume/pages
63:1(2016), p. 1-63
Article Reference
7
ISI
000373852100007
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.03.2016
Last edited 10.05.2018
To cite this reference